MathSciNet Relay Station
MathSciNet bibliographic data
MR1411497 60J15 (60F05 82C41)
Tóth, Bálint Generalized Ray-Knight theory and limit theorems for self-interacting random walks on ${\bf Z}\sp 1$. Ann. Probab. 24 (1996), no. 3, 1324–1367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement